Alert archive / Utah / Wind Advisories in 2006

Wind Advisory 19, NWS Salt Lake City, UT

September 15, 2006

NWS Salt Lake City, UT issued this wind advisory at Sep 15, 2006, 4:16 AM MDT. It took effect at Sep 15, 2006, 10:00 AM MDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Sep 15, 2006, 4:16 AM MDT (10:16 UTC)
In effect from
Sep 15, 2006, 10:00 AM MDT
Expired
Sep 15, 2006, 9:03 PM MDT
In force
11 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KSLC 151016
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
416 AM MDT FRI SEP 15 2006

...A STRONG COLD FRONT WILL MOVE THROUGH SOUTHWEST UTAH LATE TODAY...

.A STRONG PACIFIC COLD FRONT WILL SWEEP SOUTH THROUGH UTAH TODAY.
THIS FRONT WILL GENERATE STRONG SOUTHERLY WINDS ACROSS THE WESTERN
VALLEYS BY LATE THIS MORNING. THE STRONGEST WINDS WILL BE OVER THE
SOUTHWEST VALLEYS AND ACROSS UTAHS DIXIE REGION. WINDS WILL
DECREASE BEHIND THE FRONT THIS EVENING.

UTZ016-019-151830-
/O.NEW.KSLC.WI.Y.0019.060915T1600Z-060916T0400Z/
SOUTHWEST UTAH-UTAHS DIXIE AND ZION NATIONAL PARK-
416 AM MDT FRI SEP 15 2006

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM
MDT THIS EVENING. THIS ADVISORY COVERS THE SOUTHWEST VALLEYS
AROUND CEDAR CITY...AND THE DIXIE REGION NEAR ST. GEORGE.

THE COLD FRONT THAT WILL SWEEP SOUTH THROUGH UTAH TODAY WILL
GENERATE INCREASINGLY STRONG SOUTH WINDS BEGINNING THIS MORNING.
WINDS ACROSS THE ADVISORY AREA ARE EXPECTED IN THE 25-35 MPH
RANGE... WITH OCCASIONALLY HIGHER GUSTS. THE STRONGEST WINDS ARE
EXPECTED LATE THIS AFTERNOON AND EARLY EVENING JUST AHEAD OF THE
COLD FRONT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
3 follow-up statements
000 
WWUS75 KSLC 151632
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1032 AM MDT FRI SEP 15 2006

...A STRONG COLD FRONT REMAINS ON TRACK TO MOVE OVER UTAH THIS
AFTERNOON THROUGH SATURDAY...

.STRONG SOUTHWEST FLOW ALOFT AHEAD OF A STRONG COLD FRONT
ENTERING STATE TODAY WILL MIX STRONG SOUTH TO SOUTHWEST WINDS
DOWN TO THE SURFACE TODAY. MOST OF SOUTHERN AND SOUTH CENTRAL
UTAH WILL SEE WINDS INCREASE OVER THE AREA THIS MORNING WITH THE
STRONGEST WINDS GUSTS HITTING THE AREA EARLY IN THE AFTERNOON.
WINDS ARE EXPECTED TO DECREASE AS TONIGHT AS THE FRONT MOVES OVER
THE AREA.

UTZ013>015-017-018-020-021-152300-
/O.EXA.KSLC.WI.Y.0019.060915T1600Z-060916T0400Z/
SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-
CENTRAL AND SOUTHWEST MOUNTAINS-HENRY MOUNTAINS-
SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL-
1032 AM MDT FRI SEP 15 2006

...WIND ADVISORY IN EFFECT UNTIL 10 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY FOR THE SOUTHERN TIER OF UTAH...THE MOUNTAINS OF SOUTHERN
AND CENTRAL UTAH...THE WESTERN VALLEYS OF UTAH...THE SAN PETE AND
SEVIER VALLEYS...AND THE SAN RAFAEL SWELL. THIS ADVISORY IS IN
EFFECT UNTIL 10 PM MDT THIS EVENING.

A COLD FRONT ENTERING THE AREA FROM THE NORTHWEST TODAY WILL PUSH
SOUTHEAST OVER THE AREA. AHEAD OF THE COLD FRONT...STRONG
SOUTHWEST FLOW ALOFT WILL DEVELOP AND WITH DAYTIME
HEATING...STRONG SOUTH TO SOUTHWEST WINDS WILL MIX DOWN TO THE
SURFACE.

SOUTH TO SOUTHWEST WINDS OF 25-35 MPH WITH GUSTS TO 45 MPH WILL
DEVELOP OVER THE VALLEYS LATE THIS MORNING...WHILE THE MOUNTAIN
AREAS WILL SEE WINDS INCREASE IN STRENGTH TO SOUTH TO SOUTHWEST
WINDS OF 35-45 MPH WITH GUSTS NEAR 60 MPH. LOCALIZED HIGHER GUSTS
MAY OCCUR...ESPECIALLY OVER THE WESTERN VALLEYS. THE STRONGEST
WINDS SHOULD OCCUR THIS AFTERNOON AND EARLY EVENING AS FRONT
APPROACHES THE AREA.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

UTZ016-019-152300-
/O.CON.KSLC.WI.Y.0019.000000T0000Z-060916T0400Z/
SOUTHWEST UTAH-UTAHS DIXIE AND ZION NATIONAL PARK-
1032 AM MDT FRI SEP 15 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CONTINUED A
WIND ADVISORY FOR SOUTHWEST UTAH. THIS ADVISORY REMAINS IN EFFECT
UNTIL 10 PM MDT THIS EVENING.

A COLD FRONT ENTERING THE AREA FROM THE NORTHWEST TODAY WILL PUSH
SOUTHEAST OVER THE AREA THROUGH SATURDAY. AHEAD OF THE COLD
FRONT...STRONG SOUTHWEST FLOW ALOFT WILL DEVELOP AND WITH DAYTIME
HEATING...STRONG SOUTH TO SOUTHWEST WINDS WILL MIX DOWN TO THE
SURFACE.

SOUTH TO SOUTHWEST WINDS OF 25-35 MPH WITH GUSTS TO 45 MPH WILL
DEVELOP OVER THE VALLEYS LATE THIS MORNING. LOCALIZED HIGHER
GUSTS MAY OCCUR OVER THE AREA. THE STRONGEST WINDS SHOULD OCCUR
THIS AFTERNOON AND EARLY THIS EVENING AS THE FRONT APPROACHES THE
AREA.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

HALL
000 
WWUS75 KSLC 152149
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
349 PM MDT FRI SEP 15 2006

...A STRONG COLD FRONT REMAINS ON TRACK TO MOVE OVER UTAH THIS
AFTERNOON THROUGH SATURDAY...

STRONG SOUTHWEST FLOW ALOFT AHEAD OF A STRONG COLD FRONT ENTERING
STATE TODAY HAS MIXED STRONG SOUTH TO SOUTHWEST WINDS DOWN TO THE
SURFACE TODAY. MOST OF SOUTHERN AND SOUTH CENTRAL UTAH HAS SEEN
WINDS INCREASE OVER THE AREA. WINDS ARE EXPECTED TO DECREASE AS
TONIGHT AS THE FRONT MOVES OVER THE AREA.

UTZ016-017-019-160300-
/O.UPG.KSLC.WI.Y.0019.000000T0000Z-060916T0400Z/
/O.NEW.KSLC.HW.W.0011.060915T2149Z-060916T0300Z/
SOUTHWEST UTAH-CENTRAL AND SOUTHWEST MOUNTAINS-
UTAHS DIXIE AND ZION NATIONAL PARK-
349 PM MDT FRI SEP 15 2006

...HIGH WIND WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING.
THE WIND ADVISORY IS NO LONGER IN EFFECT. 

A COLD FRONT ENTERING THE AREA FROM THE NORTHWEST TODAY WILL PUSH
SOUTHEAST OVER THE AREA THROUGH SATURDAY. AHEAD OF THE COLD
FRONT...STRONG SOUTHWEST FLOW ALOFT HAS DEVELOPED.

SOUTH TO SOUTHWEST WINDS OF 30-45 MPH WITH GUSTS TO 65 MPH WILL
CONTINUE THROUGH MID-EVENING FOR SOUTHWEST UTAH AS THE COLD FRONT
APPROACHES.

WINDS WILL DECREASE AFTER 900 PM.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

UTZ013>015-018-020-021-160400-
/O.CON.KSLC.WI.Y.0019.000000T0000Z-060916T0400Z/
SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-
HENRY MOUNTAINS-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-
349 PM MDT FRI SEP 15 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. 

SOUTH TO SOUTHWEST WINDS OF 25-35 MPH WITH GUSTS TO 45 MPH HAVE DEVELOPED OVER
THE VALLEYS TODAY...WHILE THE MOUNTAIN AREAS HAVE SEEN WINDS INCREASE
IN STRENGTH TO SOUTH TO SOUTHWEST WINDS OF 35-45 MPH WITH GUSTS
NEAR 60 MPH. LOCALIZED HIGHER GUSTS MAY OCCUR...ESPECIALLY OVER
THE WESTERN VALLEYS. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KSLC 160303
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
903 PM MDT FRI SEP 15 2006

UTZ016-017-019-160415-
/O.EXP.KSLC.HW.W.0011.000000T0000Z-060916T0300Z/
SOUTHWEST UTAH-CENTRAL AND SOUTHWEST MOUNTAINS-
UTAHS DIXIE AND ZION NATIONAL PARK-
903 PM MDT FRI SEP 15 2006

...HIGH WIND WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...

THE HIGH WIND WARNING FOR SOUTHWEST UTAH WILL EXPIRE AT 9 PM THIS
EVENING. GUSTY WINDS TO 40 MPH WILL PERSIST ACROSS SOUTHWEST UTAH
THROUGH MIDNIGHT. HOWEVER THESE WINDS WILL REMAIN BELOW HIGH WIND
CRITERIA. 


$$

UTZ013>015-018-020-021-160415-
/O.CAN.KSLC.WI.Y.0019.000000T0000Z-060916T0400Z/
SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-
HENRY MOUNTAINS-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-
903 PM MDT FRI SEP 15 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
WIND ADVISORY. WINDS WILL CONTINUE TO GUST NEAR 30 MPH ACROSS
CENTRAL AND SOUTHERN UTAH THROUGH MIDNIGHT. HOWEVER THESE WINDS
WILL REMAIN BELOW WIND ADVISORY CRITERIA. 


$$

SEAMAN

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Sep 14, 9:00 PM MDT, 7 hours 16 minutes earlier.

Area forecast discussion, Sep 14, 9:00 PM MDT, 7 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
900 PM MDT THU SEP 14 2006

.SYNOPSIS...A MOIST AND UNSTABLE AIRMASS WILL REMAIN ACROSS THE
REGION THROUGH TONIGHT. A COLD AND ENERGETIC PACIFIC STORM SYSTEM
WILL APPROACH THE AREA BY FRIDAY AFTERNOON. THE ASSOCIATED COLD
FRONT WILL MOVE INTO NORTHWEST UTAH FRIDAY NIGHT...THEN SWEEP
SOUTHEAST AS THE CORE OF THE STORM MOVES EAST ACROSS THE NORTHERN
ROCKIES AND NORTHERN GREAT BASIN.

&&

.DISCUSSION...LONGWAVE TROUGH ENCOMPASSES MUCH OF THE WESTERN
CONUS...ANCHORED AROUND CLOSED LOW OVER THE PACIFIC NORTHWEST.
EVENING WATER VAPOR IMAGERY AND OBJECTIVE ANALYSIS DEPICT SHORTWAVE
LIFTING ACROSS INTERMOUNTAIN REGION...WHILE UPSTREAM STRONG JET
DIGGING DOWN BACKSIDE OF TROUGH JUST OFF WA/OR COASTLINE. REGION OF
BROAD LARGE SCALE ASCENT ASSOCIATED WITH COMBINATION OF PASSING
SHORTWAVE AND UPPER LEVEL DIFFLUENCE RESIDES ACROSS THE FORECAST
AREA THIS EVENING. ROUND OF CONVECTION WHICH EARLIER IMPACTED
NORTHERN UT HAS LIFTED NORTHEAST...HOWEVER NEXT ROUND OF
PRECIPITATION CURRENTLY SPREADING ACROSS THE WEST DESERT...AND
SHOULD REACH THE WASATCH FRONT ROUND 10 PM OR SO. FURTHER
SOUTH...CONVECTION CONTINUES TO FIRE ACROSS SOUTHERN NV INTO
SOUTHWEST UT. DEEP LAYER SHEAR IS STRONGER ACROSS THIS AREA...AND
STORMS HAVE EXHIBITED PERSISTENT MID-LEVEL ROTATION. THIS CONVECTION
SHOULD CONTINUE TO SLOWLY SAG SOUTHWARD THROUGH THE OVERNIGHT HOURS.
UPDATED FORECAST EARLIER TO RAISE POPS INTO CATEGORICAL RANGE ACROSS
NORTHERN UT...WITH SCATTERED WORDING ACROSS SOUTHERN UT. LARGE SCALE
LIFT PROGGED TO REMAIN ACROSS NORTHERN UT INTO THE DAYTIME
FRIDAY...WHILE DRIER AIR SPREADS ACROSS SOUTHERN UT. THUS SHOULD SEE
CONTINUED PRECIPITATION ACROSS THE NORTH...WHILE A DRYING TREND
ENSUES ACROSS THE SOUTH.

UPSTREAM SHORTWAVE OFF WA COASTLINE PROGGED TO TRANSLATE INLAND
FRIDAY AS JET ENERGY SPREADS ONSHORE. ASSOCIATED SURFACE FRONT LOOKS
TO REACH THE WASATCH FRONT DURING THE MID AFTERNOON HOURS...THEN
SURGE SOUTH ACROSS THE REMAINDER OF THE FORECAST AREA FRIDAY
NIGHT/EARLY SATURDAY MORNING. 700MB TEMPS PROGGED TO FALL NEAR -6C
BY MIDDAY SATURDAY...WHICH WILL SUPPORT FIRST SNOWFALL OF THE SEASON
ACROSS HIGHER TERRAIN. HWO/SPS COVER THIS POTENTIAL WELL.

&&

.AVIATION...WIDESPREAD STRATIFORM RAIN IS FALLING OVER THE WEST
DESERTS AND WILL MOVE INTO THE KSLC AREA AFTER 04Z. 7000 FOOT
CEILINGS WILL DEVELOP ONCE AGAIN WITHIN 30 MINUTES AFTER RAIN BEGINS
TO FALL. THERE IS A 20 PERCENT CHANCE THAT MVFR CONDITIONS COULD
DEVELOP BETWEEN 06Z AND 08Z. AN ISOLATED LIGHTNING STRIKE IS STILL
POSSIBLE WITH THIS BAND OF SHOWERS. SOUTH WINDS WILL DEVELOP AGAIN
FRIDAY AFTER SUNRISE AS THE WINDS ALOFT MIX DOWN TO THE SURFACE.
FRONTAL BOUNDARY SHOULD MOVE OVER THE AREA AFTER 22Z FRIDAY.

&&

.FIRE WEATHER...WIDESPREAD PRECIPITATION ACROSS WESTERN UT ALLOWED
RH VALUES TO RECOVER EARLY THIS EVENING...THUS CANCELLED RED FLAG
WARNING. WINDS SHOULD BE EVEN STRONGER ON FRIDAY AHEAD OF THE
FRONT.  CONCERNED ABOUT THE POTENTIAL FOR RED FLAG CONDITIONS ACROSS
PORTIONS OF WEST CENTRAL AND SOUTHWEST UTAH ON FRIDAY AFTERNOON.
WINDS WILL CERTAINLY MEET CRITERIA BUT FEEL THAT MINIMUM RELATIVE
HUMIDITY VALUES ARE MARGINAL FOR A WARNING. WITH DECENT COVERAGE OF
SHOWERS ACROSS THE WEST CENTRAL AND SOUTHWEST TONIGHT DO NOT BELIEVE
THAT THE DRYING AHEAD OF THE FRONT ON FRIDAY WILL BE SUFFICIENT TO
CREATE WIDESPREAD RED FLAG CONDITIONS ALTHOUGH ISOLATED LOCATIONS
MAY REACH CRITERIA.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...NONE.
WY...NONE.

&&

SEAMAN/HALL
Hazardous weather outlook, Sep 14, 6:50 AM MDT, 21 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
650 AM MDT THU SEP 14 2006

UTZ001>011-WYZ021-151300-
CACHE VALLEY/UTAH PORTION-GREAT SALT LAKE DESERT AND MOUNTAINS-
NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH
FRONT-SOUTHWEST WYOMING-WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-
80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-WESTERN UINTA MOUNTAINS-
650 AM MDT THU SEP 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN UTAH AND EXTREME
SOUTHWEST WYOMING.

.DAY ONE...TODAY

A COLD FRONT APPROACHING NORTHERN UTAH FROM THE NORTHWEST WILL
GENERATE BREEZY SOUTH WINDS ACROSS THE MOUNTAINS AND WESTERN
VALLEYS. THESE WINDS ALONG WITH LOW HUMIDITIES IN THE VALLEYS AND
FAR WESTERN MOUNTAINS WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS
THROUGH EARLY THIS EVENING. A RED FLAG WARNING HAS BEEN ISSUED FOR
SELECT FIRE WEATHER ZONES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

MAJOR CHANGES ARE HEADING FOR NORTHERN UTAH AND EXTREME SOUTHWEST
WYOMING. A COLD AND RATHER ENERGETIC STORM SYSTEM CURRENTLY OVER
THE PACIFIC NORTHWEST WILL AFFECT THE AREA FRIDAY AND SATURDAY. A
LEADING COLD FRONT WILL ENTER EXTREME NORTHWEST UTAH LATE THURSDAY
NIGHT. THIS FRONT WILL SWEEP THROUGH THE AREA FRIDAY. MUCH COLDER
TEMPERATURES AND WIDESPREAD PRECIPITATION IS EXPECTED FRIDAY...AND
ON THROUGH SATURDAY. MOUNTAIN LOCATIONS WILL SEE THE FIRST SNOWS OF
THE SEASON...WITH A COUPLE OF INCHES ACCUMULATION POSSIBLE AT THE
HIGHER ELEVATIONS.

HIGH PRESSURE WILL RETURN EARLY NEXT WEEK. TEMPERATURES WILL CLIMB
BACK TO SEASONAL NORMS...WITH LITTLE PRECIPITATION EXPECTED THROUGH
MIDWEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
ACCORDING TO STANDARD OPERATING PROCEDURES.

UTZ012>021-151300-
CASTLE COUNTRY-CENTRAL AND SOUTHWEST MOUNTAINS-GLEN CANYON RECREATION
AREA/LAKE POWELL-HENRY MOUNTAINS-SAN RAFAEL SWELL-SANPETE/SEVIER
VALLEYS-SOUTH CENTRAL UTAH-SOUTHWEST UTAH-UTAHS DIXIE AND ZION
NATIONAL PARK-WEST CENTRAL UTAH-
650 AM MDT THU SEP 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN UTAH.

.DAY ONE...TODAY

SOUTHERLY WINDS WILL INCREASE TODAY AHEAD OF A STRONG COLD MOVING
INTO NORTHWEST NEVADA. THESE WINDS ALONG WITH LOW HUMIDITIES WILL
CREATE HAZARDOUS FIRE WEATHER CONDITIONS ACROSS WEST CENTRAL UTAH.
A RED FLAG WARNING IS IN EFFECT THROUGH EARLY THIS EVENING FOR THE
FIRE WEATHER ZONE COVERING WEST CENTRAL UTAH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE COLD FRONT WILL SWEEP SOUTH ACROSS SOUTHERN UTAH LATE FRIDAY
THROUGH EARLY SATURDAY. MUCH COLDER TEMPERATURES WILL FOLLOW THE
FRONT SOUTH FOR SATURDAY. STRONG AND GUSTY SOUTHERLY WINDS WILL
CONTINUE AHEAD OF THE FRONT ON FRIDAY. SCATTERED SHOWERS AND
THUNDERSTORMS WILL ACCOMPANY THE FRONT INTO CENTRAL UTAH...WITH
ONLY A FEW STORM MAKING ALL THE WAY INTO EXTREME SOUTHERN UTAH LATE
IN THE DAY.

TEMPERATURES WILL BEGIN TO WARM AGAIN STARTING ON SUNDAY. THE
GRADUAL WARMING TREND WILL CONTINUE INTO THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 8:15 PM MDTSevere Thunderstorm WarningSLCBeaver, Iron19 min
Sep 15, 4:18 AM MDTRed Flag WarningSLC22 hr
Sep 15, 10:36 AM MDTSnow AdvisorySLC14 hr
Sep 15, 2:04 PM MDTSevere Thunderstorm WarningSLCUtah, Wasatch26 min
Sep 15, 2:50 PM MDTSevere Thunderstorm WarningSLCCarbon, Duchesne25 min
Sep 15, 3:16 PM MDTSevere Thunderstorm WarningSLCCarbon, Duchesne44 min
Sep 15, 3:38 PM MDTSevere Thunderstorm WarningSLCDuchesne67 min
Sep 15, 3:49 PM MDTHigh Wind WarningSLC5 hr
Sep 15, 3:56 PM MDTSevere Thunderstorm WarningSLCCarbon, Duchesne64 min
Sep 15, 4:50 PM MDTFlash Flood WarningSLCCarbon, Duchesne3 hr
Sep 15, 5:00 PM MDTSevere Thunderstorm WarningSLCCarbon, Duchesne60 min

Nearby

Wind Advisories in Utah, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.